Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Thrush
Oct 9, 2002

Is it possible that a thrush involving the tongue lasts for less than 24 hrs during an ARS? Could a white tongue be a side effect of the PEP?

Response from Dr. Henry

thrush for < 24 hours in ARS is very unusual. Similarly, white tongue is usually not due to PEP side effects. White coating of tongue is seen in many patients without HIV. The more specific (for HIV) oral hairy leukoplakia or thrush has a particular appearance often recognized by an experienced clinician or dentist. KH



Previous
sore throat as side effect
Next
odd shaped skin rashes in scalp and other parts of body

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement